# SDR USAA990250

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- System (JASC): 5530 · Vertical Stabilizer
- Part: Doubler
- Condition: Gouged
- Location: Vert Stab
- Part time: 21,283 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK, FOUND ICE SCRAPER SCREWS GOUGED DOUBLER IN 3 PLACES (.250 L BY .03125 D) (.9375 L BY .032 D) (1.750 L BY .015625 D) AT LEFT VERT STABILIZER, RIB 5 LEFT SIDE.  INSTALLED DOUBLER AND BLENDED PER EA 31078A.  (M)
